# SDR ANCF200300014

- Difficulty date: April 8, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N262CT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26246
- Aircraft time: 17,566 hours, 13,517 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61192
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD QTY DECREASED DURING FLT.  PRESSURE ONLY DECREASED AFTER ENGINES WERE REDUCED FOR DESCENT & THEN PTU BECAME INOPERATIVE.  BECAUSE LT QTY IN 0, RT ENG PUMP OVERHEAT LIGHT ON ALSO. FLT RETURNED TO BOGOTA.    INSPECTION WAS FOUND MLG DOWNLOCK HOSE RUPTURED. THIS AIRCRAFT HAS ACCOMPLISHED THE SB 757-29-0056, AND REMOVED HOSE HAS PN: 271N6119-2.   PTU CONTROL PRESSURE SWITCH WAS FOUND WITH FAULT.  MAIN LANDING GEAR DOWNLOCK HOSES  WERE REPLACED, PTU FILTER MODULE WAS INSPECTED AND WAS FOUND IN NORMAL CONDITION. PTU AND HYD PRESSURE SWITCHES WERE REPLACED AND TESTED IAW AMM.  EDP (LT) WAS REPLACED IAW AMM. "HIGH ENERGY STOP/HEAT DAMAGE CONDITION INSPECTION" WAS PERFORMED IAW AMM WITH NORMAL CONDITION.
